| Catalog Number |
DWP3390 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Erosion (1750); Subluxation (4525)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
It was reported that the revision was performed due to dislocation and the liner from primary operation appeared chewed up on one side.No further information was performed.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device is not available for inspection and scrapped or disposed of by the hospital.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.